# SDR HNAA2020020300036

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 44,420 hours, 40,705 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Gasket
- Condition: Broken
- Location: Valve Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GASKET ON GROUND CONNECTION VALVE DOOR IS BROKEN. REMOVED AND REPLACED GROUND CONNECTION DOOR RUBBER SEAL RING IN REFERENCE TO AMM 21-22-04-000/400-802A (P/N ON SEAL 120-15661-001 P/N OFF SEAL 120-15661-001)
